Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Double coset matrices and group characters


Author: J. S. Frame
Journal: Bull. Amer. Math. Soc. 49 (1943), 81-92
DOI: https://doi.org/10.1090/S0002-9904-1943-07854-8
Cited work: Bull. Amer. Math. Soc., Volume 47, Number 6 (1941), 458--467
MathSciNet review: 0007778
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1943-07854-8